# SDR FDEA201512063927

- Difficulty date: December 6, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 81,712 hours, 40,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Dented
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN AT BS 1681 STR 17R HAS A DENT.  FABRICATED DOUBLER, TRIPLER, FILLER & INSTALLED IAW EA F-53300-T0322009 A P1.
